Keyword : dependent randomized rounding


Dependent Randomized Rounding to the Home-Away Assignment Problem in Sports Scheduling
Ayami SUZUKA Ryuhei MIYASHIRO Akiko YOSHISE Tomomi MATSUI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2006/05/01
Vol. E89-A  No. 5 ; pp. 1407-1416
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
sports schedulingtimetablingapproximation algorithmdependent randomized rounding
 Summary | Full Text:PDF(252.8KB)